Journal of Mathematics of Kyoto University

Unstable Homotopy Groups of Classical Groups (odd primary components).

Hideki Imanishi

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 7, Number 3 (1967), 221-243.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250524225

Digital Object Identifier
doi:10.1215/kjm/1250524225

Mathematical Reviews number (MathSciNet)
MR225343

Zentralblatt MATH identifier
0322.55024

Citation

Imanishi, Hideki. Unstable Homotopy Groups of Classical Groups (odd primary components). J. Math. Kyoto Univ. 7 (1967), no. 3, 221--243. doi:10.1215/kjm/1250524225. https://projecteuclid.org/euclid.kjm/1250524225


Export citation